# SDR MASA200601986

- Difficulty date: July 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 6,606 hours, 4,663 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 610
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 3,293 hours, 2,501 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5089 CLT - SPOILER/STAB FAULT STATUS.  MX DEFERRED.  MX R2 NR 1 SSCU.
